# SDR UALA2011021000698

- Difficulty date: February 9, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 38,169 hours, 8,431 cycles
- Engine: Pwa PW4077
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Condition: Stuck
- Location: Water System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NO WATER PRESSURE, FLIGHT DIVERTED.  SUPPLEMENTAL DATA UPDATE THIS FIRST REVENUE FLT SINCE ACFT IN FOR PAINT SCHEME.  WATER SYSTEM WAS DRAINED DURING PAINT VISIT.  PLEASE CHECK FWD AND AFT FILL VALVES FOR CORRECT CLOSURE.  FREED OVERFLOW VALVE, OPS GOOD.
